MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE TRAY BROACH ADAP

EXACTECH, INC. EQUINOXE; REVERSE TRAY BROACH ADAP
Catalog Number 321-05-21
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, on may 3rd a staff member from sterile processing found a wire that was protruding out of the inner rim of the preserve adapter tray trial.The sterilization department wanted to know if this was hazardous and if it had to be removed/inserted back in for cleaning.Staff ended up removing the wire for cleaning and found debris under the wire.On may 7th, it was confirmed that the wire is in fact a spring to help with keeping the inserts in place during trial reduction.However, the customer is sending the instrument back to exactech for investigation to ensure there is nothing damaged.
 
Additional Manufacturer Narrative
(h3) the damaged humeral tray trial reported was likely the result of either unauthorized disassembly of the spring for cleaning or improper disassembly of the humeral liner trial from the humeral tray trial, which may have caused the lock spring to deform.
 
Additional Manufacturer Narrative
Section h10: (d4) lot number: 288709015 section h11: the following sections have corrected information: (h3) the reported event, and the returned device, the damaged humeral tray trial reported was likely the result of either removing the spring for cleaning or improper disassembly of the humeral liner trial from the humeral tray trial, which may have caused the lock spring to deform.(h6) type of investigation: testing of actual/suspected device, investigation findings: stress problem identified, investigation conclusions: cause not established.

Brand Name
EQUINOXE
Common Device Name
REVERSE TRAY BROACH ADAP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key11928829
Report Number1038671-2021-00277
Device Sequence Number14262234
Product Code LXH
UDI-Device Identifier10885862534200
UDI-Public10885862534200
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-05-21
Device Lot Number288709015
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer10/18/2021
01/06/2022
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date11/07/2021
01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown